中国科学院力学研究所机构知识库
Advanced  
IMECH-IR  > 力学所知识产出(1956-2008)  > 期刊论文
Title:
On the behavior of gravity-waves on porous slopes
Author: Chen S; Mahrenholtz O
Source: Zeitschrift Fur Angewandte Mathematik Und Physik/Journal of Applied Mathematics and Physics
Issued Date: 1987
Volume: 67, Issue:5, Pages:T273-T274
Abstract: displacement thickness is lower than in the pure-gas case alone. The results indicate
Language: 英语
Indexed Type: SCI
Corresponding Author: CHEN, S (reprint author), CHINESE ACAD SCI,INST MECH,BEIJING,PEOPLES R CHINA.
DOC Type: Article
WOS Subject: Mathematics, Applied ; Mechanics
WOS Subject Extended: Mathematics ; Mechanics
WOS ID: WOS:A1987H947800010
ISSN: 0044-2267
Citation statistics:
Content Type: 期刊论文
URI: http://dspace.imech.ac.cn/handle/311007/39726
Appears in Collections:力学所知识产出(1956-2008)_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
ja069.pdf(248KB)----开放获取--View Download

Recommended Citation:
Chen S,Mahrenholtz O. On the behavior of gravity-waves on porous slopes[J]. Zeitschrift Fur Angewandte Mathematik Und Physik/Journal of Applied Mathematics and Physics,1987-01-01,67(5):T273-T274.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Google Scholar
Similar articles in Google Scholar
[Chen S]'s Articles
[Mahrenholtz O]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[Chen S]‘s Articles
[Mahrenholtz O]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
文件名: ja069.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院力学研究所 - Feedback
Powered by CSpace